American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 152 found      Go to page: 1 2 3 4 5 > >>

[31] Jiaxin Hu and Xueping Huang. A note on the limiting weak-type behavior for maximal operators. Proc. Amer. Math. Soc. 136 (2008) 1599-1607. MR 2373589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Wojciech Czaja and Jacek Zienkiewicz. Atomic characterization of the Hardy space $H^1_L(\mathbb R)$ of one-dimensional Schrödinger operators with nonnegative potentials. Proc. Amer. Math. Soc. 136 (2008) 89-94. MR 2350392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Leslie C. Cheng. On Littlewood-Paley functions. Proc. Amer. Math. Soc. 135 (2007) 3241-3247. MR 2322755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] N. Kruglyak and E. A. Kuznetsov. The limiting case of the Marcinkiewicz integral: growth for convex sets. Proc. Amer. Math. Soc. 135 (2007) 3283-3293. MR 2322760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] G. A. Karagulyan. On unboundedness of maximal operators for directional Hilbert transforms. Proc. Amer. Math. Soc. 135 (2007) 3133-3141. MR 2322743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Wael Abu-Shammala and Alberto Torchinsky. The atomic decomposition in $L^{1}(R^n)$. Proc. Amer. Math. Soc. 135 (2007) 2839-2843. MR 2317960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Lin Tang. $BLO$ spaces associated with the sections. Proc. Amer. Math. Soc. 135 (2007) 2423-2432. MR 2302563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Anatoly Ryabogin and Dmitry Ryabogin. Hardy spaces and partial derivatives of conjugate harmonic functions. Proc. Amer. Math. Soc. 135 (2007) 2461-2470. MR 2302567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] W. Schlag. A remark on Littlewood-Paley theory for the distorted Fourier transform. Proc. Amer. Math. Soc. 135 (2007) 437-451. MR 2255290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Hannes Luiro. Continuity of the maximal operator in Sobolev spaces. Proc. Amer. Math. Soc. 135 (2007) 243-251. MR 2280193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Muharem Avdispahic and Lejla Smajlovic. On maximal operators on $k$-spheres in $\mathbb{Z}^{n}$. Proc. Amer. Math. Soc. 134 (2006) 2125-2130. MR 2215783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Cheonghee Ahn and Yonggeun Cho. Lorentz space extension of Strichartz estimates. Proc. Amer. Math. Soc. 133 (2005) 3497-3503. MR 2163584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Wengu Chen, Yan Meng and Dachun Yang. Calderón-Zygmund operators on Hardy spaces without the doubling condition. Proc. Amer. Math. Soc. 133 (2005) 2671-2680. MR 2146213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Yinsheng Jiang. Spaces of type BLO for non-doubling measures. Proc. Amer. Math. Soc. 133 (2005) 2101-2107. MR 2137877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Sheldy Ombrosi. Weak weighted inequalities for a dyadic one-sided maximal function in $ \mathbb{R}^{n}$. Proc. Amer. Math. Soc. 133 (2005) 1769-1775. MR 2120277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jianming Liu. The Kunze-Stein phenomenon associated with Jacobi transforms. Proc. Amer. Math. Soc. 133 (2005) 1817-1821. MR 2120282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jinshou Gao and Houyu Jia. Boundedness of admissible area function on nonisotropic Lipschitz space. Proc. Amer. Math. Soc. 133 (2005) 1777-1785. MR 2120278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] A. A. Korenovskyy, A. K. Lerner and A. M. Stokolos. On a multidimensional form of F. Riesz's ``rising sun" lemma. Proc. Amer. Math. Soc. 133 (2005) 1437-1440. MR 2111942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Themis Mitsis. Embedding $B_\infty$ into Muckenhoupt classes. Proc. Amer. Math. Soc. 133 (2005) 1057-1061. MR 2117206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Javier Soria and Olof Svensson. A counterexample to a weak-type estimate for potential spaces and tangential approach regions. Proc. Amer. Math. Soc. 133 (2005) 1093-1099. MR 2117210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Hitoshi Tanaka. The Fefferman-Stein type inequality for the Kakeya maximal operator in Wolff's range. Proc. Amer. Math. Soc. 133 (2005) 763-772. MR 2113926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Caroline Sweezy. Subspaces of $L^{1}(\mathbb{R}^{d})$. Proc. Amer. Math. Soc. 132 (2004) 3599-3606. MR 2084082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Jorge Rivera-Noriega. An approximation property of harmonic functions in Lipschitz domains and some of its consequences. Proc. Amer. Math. Soc. 132 (2004) 1321-1331. MR 2053336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Alexandru D. Ionescu. An endpoint estimate for the discrete spherical maximal function. Proc. Amer. Math. Soc. 132 (2004) 1411-1417. MR 2053347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Gladis Pradolini and Oscar Salinas. Maximal operators on spaces of homogeneous type. Proc. Amer. Math. Soc. 132 (2004) 435-441. MR 2022366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Richard J. Bagby and Basem Masaedeh. Regularization of $A_{p}$ weights. Proc. Amer. Math. Soc. 131 (2003) 761-764. MR 1937414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Andrei K. Lerner. On pointwise estimates for the Littlewood-Paley operators. Proc. Amer. Math. Soc. 131 (2003) 1459-1469. MR 1949876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Jose Barrionuevo and Michael T. Lacey. A weak--type orthogonality principle. Proc. Amer. Math. Soc. 131 (2003) 1763-1769. MR 1955263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Sanghyuk Lee. Endpoint estimates for the circular maximal function. Proc. Amer. Math. Soc. 131 (2003) 1433-1442. MR 1949873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] C. J. Neugebauer. A Covering Theorem with applications. Proc. Amer. Math. Soc. 130 (2002) 2883-2891. MR 1908911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 152 found      Go to page: 1 2 3 4 5 > >>